# SDR TWRA9807

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB ACRID SMELL PERMEATED COCKPIT, NO SMOKE OBSERVED ADN NO SOURCE COULD BE FOUND.  DURING THAT TIME NOTED OVEN IN NR 2 GALLEY POPPED CIRCUIT BREAKER.  RESTORED ELECTRICAL POWER, OPERATED NORMALLY UNTIL APPROXIMATELY 45 MINUTES BEFORE LANDING WHEN SMELL RETURNED.  FOUND C/B'S NR 2 GALLEY OVENS SET, RAN OVENS FOR 2 HOURS PER MM 25-31-00.  OPS CHECK OK.  (M)
